# SDR UIEA2023112000964

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SKIN, RH WING INPSAR UPPER SURFACE BETWEEN WS1485 AND WS1516( 1) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 56. 2) PERFORM INSPECTION REFER TO JOB CARD ATTACHING SHEET 0370460. 3) MEASURE REWORK AREA L=8", W=1.5", IT WAS ALLOWABLE IAW SRM 57-20-01-1AA-1 DETAIL XI REV 56. 4) APPLY PROTECTIVE COATING AT REWORK AREA IAW SRM 51-20-01-0G-0 REV 56. 5) CONDITION CHECK NORMAL AND JOB COMPLETED )
